# SDR 95ZZZX3521

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6372H
- Make and model: Cessna T207A
- Aircraft serial: 20700499
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Baffling
- Part number: 12509271
- Condition: Misinstalled
- Location: Prop Gov Area
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLING WAS IMPROPERLY INSTALLED, JAMMING PROPELLER CONTROL INTERMITTENTLY.  MAINTENANCE SHOULD DOUBLE CHECK THEIR WORK ESPECIALLY SINCE THIS AIRPLANE JUST CAME OUT OF AN INSPECTION.
